# SDR CALA2019061700970

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 22,667 hours, 2,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Row 17f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR PROX EMERGENCY LIGHT MISSING AT SEAT POSITION 17F SINGLE LIGHT ASSY ONLY MISSING MEL APPLIED AS PER 3351T. ATTENDENT PANEL AND FLIGHT DECK SWITCH PLACARDED TO REFLECT.
